MathSciNet Relay Station
MathSciNet bibliographic data
MR1395075 52C22 (39B52)
Lagarias, Jeffrey C.; Wang, Yang Integral self-affine tiles in $\bold R^n$. I. Standard and nonstandard digit sets. J. London Math. Soc. (2) 54 (1996), no. 1, 161–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement